Seguir
Maicon Marques Alves
Maicon Marques Alves
E-mail confirmado em ufsc.br - Página inicial
Título
Citado por
Citado por
Ano
Brønsted-Rockafellar property and maximality of monotone operators representable by convex functions in non-reflexive Banach spaces
M Alves, BF Svaiter
Journal of Convex Analysis 15 (4), 2008
492008
On Gossez type (D) maximal monotone operators
MM Alves, BF Svaiter
Journal of Convex Analysis 17 (3-4), 1077-1088, 2010
36*2010
A new proof for maximal monotonicity of subdifferential operators
MM Alves, BF Svaiter
Journal of Convex Analysis 15 (2), 345, 2008
342008
A new old class of maximal monotone operators
MM Alves, BF Svaiter
Arxiv preprint arXiv:0805.4597, 2008
302008
A dynamic approach to a proximal-Newton method for monotone inclusions in Hilbert spaces, with complexity
H Attouch, MM Alves, BF Svaiter
arXiv preprint arXiv:1502.04286, 2015
272015
Relative-error inertial-relaxed inexact versions of Douglas-Rachford and ADMM splitting algorithms
MM Alves, J Eckstein, M Geremia, JG Melo
Computational Optimization and Applications 75 (2), 389-422, 2020
232020
On the surjectivity properties of perturbations of maximal monotone operators in non-reflexive Banach spaces
MM Alves, BF Svaiter
Arxiv preprint arXiv:0805.4609, 2008
222008
Maximal monotone operators with a unique extension to the bidual
MM Alves, BF Svaiter
Arxiv preprint arXiv:0805.4604, 2008
212008
On level set type methods for elliptic Cauchy problems
A Leitao, MM Alves
Inverse problems 23 (5), 2207, 2007
192007
Maximal monotonicity, conjugation and the duality product in non-reflexive Banach spaces
MM Alves, BF Svaiter
Arxiv preprint arXiv:0809.3911, 2008
182008
Regularized HPE-type methods for solving monotone inclusions with improved pointwise iteration-complexity bounds
MM Alves, RDC Monteiro, BF Svaiter
SIAM Journal on Optimization 26 (4), 2730-2743, 2016
162016
On Landweber–Kaczmarz methods for regularizing systems of ill-posed equations in Banach spaces
A Leitao, MM Alves
Inverse Problems 28 (10), 104008, 2012
152012
Pointwise and Ergodic Convergence Rates of a Variable Metric Proximal Alternating Direction Method of Multipliers
MLN Gonçalves, MM Alves, JG Melo
Journal of Optimization Theory and Applications 177 (2), 448-478, 2018
142018
On inexact relative-error hybrid proximal extragradient, forward-backward and Tseng’s modified forward-backward methods with inertial effects
MM Alves, RT Marcavillaca
Set-Valued and Variational Analysis 28 (2), 301-325, 2020
122020
Iteration complexity of an inexact Douglas-Rachford method and of a Douglas-Rachford-Tseng’s FB four-operator splitting method for solving monotone inclusions
MM Alves, M Geremia
Numerical Algorithms 82 (1), 263-295, 2019
102019
Variants of the A-HPE and large-step A-HPE algorithms for strongly convex problems with applications to accelerated high-order tensor methods
M Marques Alves
Optimization Methods and Software, 1-31, 2022
92022
An inexact Spingarn’s partial inverse method with applications to operator splitting and composite optimization
MM Alves, SC Lima
Journal of Optimization Theory and Applications 175 (3), 818-847, 2017
72017
On the identification of piecewise constant coefficients in optical diffusion tomography by level set
JP Agnelli, A De Cezaro, A Leitão, MM Alves
ESAIM: Control, Optimisation and Calculus of Variations 23 (2), 663-683, 2017
72017
A note on Fejér-monotone sequences in product spaces and its applications to the dual convergence of augmented Lagrangian methods
MM Alves, BF Svaiter
Mathematical Programming 155 (1-2), 613-616, 2016
62016
A new qualification condition for the maximality of the sum of maximal monotone operators in general Banach spaces
MM Alves, BF Svaiter
Journal of Convex Analysis 19 (2), 575-589, 2012
62012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20